Advertisement

manuscripta mathematica

, Volume 156, Issue 1–2, pp 171–185 | Cite as

The Maillet–Malgrange type theorem for generalized power series

  • Renat Gontsov
  • Irina Goryuchkina
Article
  • 58 Downloads

Abstract

There is proposed the Maillet–Malgrange type theorem for a generalized power series (having complex power exponents) formally satisfying an algebraic ordinary differential equation. The theorem describes the growth of the series coefficients.

Mathematics Subject Classification

34A25 34M25 34M30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aschenbrenner, M., van den Dries, L., van der Hoeven, J.: Asymptotic Differential Algebra and Model Theory of Transseries (2015). arXiv:1509.02588 [math.LO]
  2. 2.
    Bateman, H., Erdélyi, A.: Higher Transcendental Functions, vol. 1. McGraw–Hill, New York (1953)zbMATHGoogle Scholar
  3. 3.
    Bruno, A.D., Goryuchkina, I.V.: Asymptotic expansions of the solutions of the sixth Painlevé equation. Trans. Mosc. Math. Soc. 2010, 1–104 (2010)zbMATHGoogle Scholar
  4. 4.
    Bruno, A.D., Karulina, E.S.: Expansions of solutions to the fifth Painlevé equation. Dokl. Math. 69, 214–220 (2004)zbMATHGoogle Scholar
  5. 5.
    Bruno, A.D., Parusnikova, A.V.: Local expansions of solutions to the fifth Painlevé equation. Dokl. Math. 83, 348–352 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dieudonné, J.: Foundations of Modern Analysis. Academic Press, New York (1960)zbMATHGoogle Scholar
  7. 7.
    Edgar, G.A.: Transseries for beginners. Real Anal. Exch. 35, 253–310 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gontsov, R.R., Goryuchkina, I.V.: On the convergence of generalized power series satisfying an algebraic ODE. Asymptot. Anal. 93(4), 311–325 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gridnev, A.V.: Power expansions of solutions to the modified third Painlevé equation in a neighborhood of zero. J. Math. Sci. 145(5), 5180–5187 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Grigoriev, D.Y., Singer, M.F.: Solving ordinary differential equations in terms of series with real exponents. Trans. Am. Math. Soc. 327(1), 329–351 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Guzzetti, D.: Tabulation of Painlevé 6 transcendents. Nonlinearity 25, 3235–3276 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Jimbo, M.: Monodromy problem and the boundary condition for some Painlevé equations. Publ. RIMS Kyoto Univ. 18, 1137–1161 (1982)CrossRefzbMATHGoogle Scholar
  13. 13.
    Kimura, H.: The construction of a general solution of a Hamiltonian system with regular type singularity and its application to Painlevé equations. Ann. Mat. Pura Appl. 134, 363–392 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Maillet, E.: Sur les séries divergentes et les équations différentielles. Ann. Sci. Ecole Norm. Supér. 3, 487–518 (1903)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Malgrange, B.: Sur le théorème de Maillet. Asymptot. Anal. 2, 1–4 (1989)zbMATHGoogle Scholar
  16. 16.
    Ramis, J.-P.: Dévissage Gevrey. Astérisque 59/60, 173–204 (1978)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Shimomura, S.: A family of solutions of a nonlinear ordinary differential equation and its application to Painlevé equations (III), (V) and (VI). J. Math. Soc. Jpn. 39, 649–662 (1987)CrossRefzbMATHGoogle Scholar
  18. 18.
    Shimomura, S.: The sixth Painlevé transcendents and the associated Schlesinger equation. Publ. RIMS Kyoto Univ. 51, 417–463 (2015)CrossRefzbMATHGoogle Scholar
  19. 19.
    Sibuya, Y.: Linear differential equations in the complex domain: problems of analytic continuation. In: Translations Mathematical Monographs, vol. 82. American Mathematical Society (1990)Google Scholar
  20. 20.
    Takano, K.: Reduction for Painlevé equations at the fixed singular points of the first kind. Funkc. Ekvacioj 29, 99–119 (1986)zbMATHGoogle Scholar
  21. 21.
    van der Hoeven, J.: Transseries and Real Differential Algebra. Lecture Notes Mathematics 1888. Springer (2006)Google Scholar
  22. 22.
    Zhang, C.: Sur un théorème du type de Maillet–Malgrange pour les équations \(q\)-différences-différentielles. Asympt. Anal. 17(4), 309–314 (1998)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Institute for Information Transmission Problems of RASMoscowRussia
  2. 2.Keldysh Institite of Applied Mathematics of RASMoscowRussia

Personalised recommendations